The Annals of Mathematical Statistics

A Combinatorial Formula and its Application to the Theory of Probability of Arbitrary Events

Kai-Lai Chung and Lietz C. Hsu

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 16, Number 1 (1945), 91-95.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731175

Digital Object Identifier
doi:10.1214/aoms/1177731175

Mathematical Reviews number (MathSciNet)
MR11895

Zentralblatt MATH identifier
0060.28310

JSTOR
links.jstor.org

Citation

Chung, Kai-Lai; Hsu, Lietz C. A Combinatorial Formula and its Application to the Theory of Probability of Arbitrary Events. Ann. Math. Statist. 16 (1945), no. 1, 91--95. doi:10.1214/aoms/1177731175. https://projecteuclid.org/euclid.aoms/1177731175


Export citation